ArticleOriginal scientific text
Title
T-Varieties and Clones of T-terms
Authors 1, 2
Affiliations
- University of Potsdam, Institute of Mathematics, Am Neuen Palais, 14415 Potsdam, Germany
- KhonKaen University, Department of Mathematics, KhonKaen, 40002 Thailand
Abstract
The aim of this paper is to describe how varieties of algebras of type τ can be classified by using the form of the terms which build the (defining) identities of the variety. There are several possibilities to do so. In [3], [19], [15] normal identities were considered, i.e. identities which have the form x ≈ x or s ≈ t, where s and t contain at least one operation symbol. This was generalized in [14] to k-normal identities and in [4] to P-compatible identities. More generally, we select a subset T of , the set of all terms of type τ, and consider identities from T×T. Since any variety can be described by one heterogenous algebra, its clone, we are also interested in the corresponding clone-like structure. Identities of the clone of a variety V correspond to M-hyperidentities for certain monoids M of hypersubstitutions. Therefore we will also investigate these monoids and the corresponding M-hyperidentities.
Keywords
T-quasi constant algebra, T-identity, j-ideal, T-hyperidentity, clone of T-terms
Bibliography
- G. Birkhoff and J. D. Lipson, Heterogeneous algebra, J. Combin. Theory 8 (1970), 115-133.
- S. Burris and H. P. Sankappanavar, A Course in Universal Algebra, Springer-Verlag, New York 1981.
- I. Chajda, Normally presented varieties, Algebra Universalis 34 (1995), 327-335.
- I. Chajda, K. Denecke and S. L. Wismath, A characterization of P-compatible varieties, Preprint 2004.
- W. Chromik, Externally compatible identities of algebras, Demonstratio Math. 23 (1990), 345-355.
- K. Denecke and L. Freiberg, The algebra of full terms, preprint 2003.
- K. Denecke and K. Ha kowska, P-compatible hypersubstitutions and MP-solid varieties, Studia Logica 64 (2000), 355-363.
- K. Denecke, P. Jampachon, Clones of N-full terms, Algebra and Discrete Math. (2004), no. 4, 1-11.
- K. Denecke, P. Jampachon, N-Full varieties and clones of n-full terms, Southeast Asian Bull. Math. 25 (2005), 1-14.
- K. Denecke, P. Jampachon and S. L. Wismath, Clones of n-ary algebras, J. Appl. Algebra Discrete Struct. 1 (2003), 141-158.
- K. Denecke, M. Reichel, Monoids of hypersubstitutions and M-solid varieties, Contributions to General Algebra 9 (1995), 117-126.
- K. Denecke and S. L. Wismath, Universal Algebra and Applications in Theoretical Computer Science, Chapman & Hall/CRC, Boca Raton, London, New York, Washington D.C. 2002.
- K. Denecke and S. L. Wismath, Galois connections and complete sublattices, 'Galois Connections and Applications', Kluwer Academic Publ., Dordrecht 2004, 211-230.
- K. Denecke and S. L. Wismath, A characterization of k-normal varieties, Algebra Universalis 51 (2004), 395-409.
- E. Graczyńska, On Normal and regular identities and hyperidentities, ' Universal and Applied Algebra', World Scientific Publ. Co., Singapore 1989, 107-135.
- P.J. Higgins, Algebras with a scheme of operators, Math. Nachr. 27 (1963), 115-132.
- A. Hiller, P-Compatible Hypersubstitutionen und Hyperidentitäten, Diplomarbeit, Potsdam 1996.
- H.-J. Hoehnke and J. Schreckenberger, Partial Algebras and their Theories, Manuscript 2005.
- I.I. Melnik, Nilpotent shifts of varieties, (Russian), Mat. Zametki 14 (1973), 703-712, (English translation in: Math. Notes 14 (1973), 962-966).
- J. Płonka, On varieties of algebras defined by identities of special forms, Houston Math. J. 14 (1988), 253-263.
- J. Płonka, P-compatible identities and their applications to classical algebras, Math. Slovaca 40 (1990), 21-30.
- B. Schein and V. S. Trochimenko, Algebras of multiplace functions, Semigroup Forum 17 (1979), 1-64.
- W. Taylor, Hyperidentities and Hypervarieties, Aequat. Math. 23 (1981), 111-127.